Repositorio de producción científica de la Universidad de Sevilla

Algebraic computation of genetic patterns related to three-dimensional evolution algebras

 

Advanced Search
 
Opened Access Algebraic computation of genetic patterns related to three-dimensional evolution algebras
Cites

Show item statistics
Icon
Export to
Author: Falcón Ganfornina, Óscar Jesús
Falcón Ganfornina, Raúl Manuel
Núñez Valdés, Juan
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2018-02-15
Published in: Applied Mathematics and Computation, 319, 510-517.
Document type: Article
Abstract: The mitosis process of an eukaryotic cell can be represented by the structure constants of an evolution algebra. Any isotopism of the latter corresponds to a mutation of genotypes of the former. This paper uses Computational Algebraic Geometry to determine the distribution of three-dimensional evolution algebras over any field into isotopism classes and hence, to describe the spectrum of genetic patterns of three distinct genotypes during a mitosis process. Their distribution into isomorphism classes is also determined in case of dealing with algebras having a onedimensional annihilator.
Cite: Falcón Ganfornina, Ó.J., Falcón Ganfornina, R.M. y Núñez Valdés, J. (2018). Algebraic computation of genetic patterns related to three-dimensional evolution algebras. Applied Mathematics and Computation, 319, 510-517.
Size: 170.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/66657

DOI: 10.1016/j.amc.2017.05.045

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)